# SDR AALA20160907006

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 19,633 hours, 7,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 111A7202
- Condition: Worn
- Location: Bs 540-550
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SUPPPORT BEAM WORN BY DOOR 192DR OUTBOARD LATCH.  REPAIRED BEAM IAW EA 263080.
